# SDR UIEA2018021500232

- Difficulty date: February 11, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,372 hours, 15,954 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 9222M31P01
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING FROM FUEL - OIL COOLER ON THE NR 1 ENGINE.  REMOVED AND REPLACED THE FUEL- OIL HEAT EXCHANGER GASKET IAW AMM 79-21-01,  LEAK CHECKED GOOD,  FUEL - OIL HEAT EXCHANGER TESTED GOOD.
